# SDR SWAA2024112656915

- Difficulty date: November 5, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WEB AT AFT PYLON AREA HAS A CRACKED BRACKET. STREAMERED<[01] REMOVED AND REPLACED BRACKET 115A6260-2 PO#1084100.3 IAW B737-800 SRM 51-40-02 AND BAC DWG#115A6200 REV.A;[02] REMOVED AND REPLACED BRACKET 115A6260-2 PO#1084100.3 IAW B737-800 SRM 51-40-02 AND BAC DWG#115A6200 REV.A
